# SDR A6WA202401148697

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 42,899 hours, 41,428 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Bent
- Location: Nlg Wire Harness
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER SELECTING GEAR UP DEPARTING ORD. NLG NEVER MOVED & ALSO RECEIVED NLG DOOR OPEN WARING AFTER MLG DISAGREE WARING   ACFT REMOVED FROM SERVICE.  INTERROGATED PSEU & FOUND CODES: NG0EXT FAR S23, S35 NEAR NGDLK2, S21 NGDLK01, S22 FAR NGUPLK S30 FAR, LNDRCL S31FAR, RNDLCL S32 FAR. NDRUPLK S32 & FOUND PROX SENSOR HARNESS BRACKET BENT.  REF 352506-2-3 352507-4 AND 352508-1-2 FOR R & R OF NLG HARNESS & SENSORS OPS CHECK & T/S ACFT. OK FOR SERVICE.  REPLACED LOCK NUTS ON ELECRICAL HARNESS IAW AWAC SUP 12-029E ADJUSTED PROX SENSOR & COMPLETED POST INSTALL TEST OF NLG ELECRICAL HARNESS IAW AWAC SUP 12-029E OPS CHECKED GOOD, C/W RETRACTION & EXTENSION OF MLG. OPS CHECKED GOOD IAW AMM 32-30-00.
